# SDR ASOA200801477

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,874 hours, 14,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484 FLOOR SUPPORT INTERCOSTAL ANGLE CRACKED AT RBL 9.0.  REPLACED ANGLE AT RT FS 484 FLOOR SUPPORT RBL 9.0 IAW SRM 51-42-06 AND 51-40-11.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
